Snorting medications triggers the brain to increase heart rate, pulse, and other metabolic reactions. The main problem with snorting pills is not the effects on the brain as much as the effects of the noses lining. When you snort pills you ultimately damage the walls of your nose and your sinus cavities.
Yes, although it won't do anything for you.
WikiAnswers does not answer this sort of question. Snorting pills is :- 1) illegal 2) dangerous to your health (you could die)
Orally, nasally (snorting pills), or rectally ("plugging" pills).
A substance that does not affect the brain or cause changes to mental processes. Examples include non-psychoactive hemp (for snorting), diet pills, and antibiotics.
yes, but snorting them brings the effect faster and stronger. don't go killin' yerself now. Ya hear? take it slow.
normally 2-4 days, doesnt matter whether you take them orally or snorting them.
Yes, but it enters the bloodstream much quicker.
easily by taking to many snorting them or injecting them
Snorting pills is dangerous. The pill dust/peices can be lodged in the lungs and provide a fertile breeding ground for bacteria. It can be fatal. If you have been snorting pills and you are having lung pain, go to your doctor or an ER and get a chest X-Ray done!!!! It's DEADLY serious. You can crash quickly!